# SDR 96UAL900741

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Pylon
- Part time: 13,804 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM DEN, NR 2 ENGINE EXPERIENCED A BIRD STRIKE.  AIRCRAFT RETURNED TO FIELD.  ENGINE WAS REPLACED DUE TO A FAN INLET CASE ABRAIDABLE WAS MISSING.
